# SDR GTIA9900911

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CABIN FS 229 LBL 52 SEVERE CORROSION EMANATING FROM BETWEEN MEMBRANE WEB AND T-ANGLE.  REMOVED AND REPLACED WEB AS REQ PER SRM DC9 51-30-02, 51-30-0 NEW WEB'S AREAS MANUFACTURED ON WORK CARD NR A066B03 WEB ALODINED AND PRIMED IAW DC9 51-10-3.  INSTALLED WEB IAW DC9 SRM 51-30-02 AND 51-30-08.  (M)
